# SDR O2GA2018013031301

- Difficulty date: January 25, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N313AR
- Make and model: Gulstm GIV
- Aircraft serial: 1317
- Aircraft time: 6,108 hours, 2,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: 1159SCC22823
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY FAULT AFTER TAKEOFF.  AIRCRAFT YAWED TO RIGHT WITH AUTOPILOT ON.  DISCONNECTED THE AUTOPILOT AND DIVERTED WITH 10 DEGREE FLAPS.  MAINTENANCE REPLACED THE DEFECTIVE LEFT FLAP ROLLERS, FULL FLAP SYSTEM LUBE AND OPERATIONAL CHECK. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
